# SDR COMA0860045

- Difficulty date: January 2, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 20,260 hours, 17,860 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 4747
- Condition: Failed
- Location: T/E Flap
- Part time: 12,404 hours, 10,178 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5636 - FLAPS FAIL CAUTION MESSAGE ON APPROACH INTO BOS.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED LEFT I/B FLAP I/B ACTUATOR.
